# SDR SWIA202157892

- Difficulty date: March 10, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR STOP BOLT SWITCH BRACKET CRACKED MARKED     (C-CHECK RO 4/25/2021)    REPLACED BRACKET, HARDWARE, AND HELICOIL INSERTS PER CRJ200SRM 51-42-02 AND 51-42-21.  OPS CHECKS GOOD.
